# SDR CALA2022071501771

- Difficulty date: July 15, 2022
- Submitted: July 15, 2022
- Operation: Air carrier
- Aircraft: N439UA
- Make and model: Airbus A320-232
- Aircraft serial: 683
- Aircraft time: 75,959 hours, 30,523 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Seat Track
- Part number: NA
- Condition: Corroded
- Location: Fr21
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION SEAT TRACK LOCATED FR21 Y-1292 IN PASSENGER CABIN REMOVED AND REPLACED SEAT TRACK Y-1292 AND FASTENER LOC. BTW 500-196-30, S/N: A21033544, DUE DATE; OCT 09 2022 ,DEPTH FR12 TO FR24 IN PASSENGER CABIN AND SPLICE (1EA) LOC. GAGES P/N; 20915A22, S/N 003591, DUE DATE: MAY 30 2023. IN FR24 IAW A320 SRM 51-42-11 AND DWG D53110876, D53110984,D53112812; TOOL USED ELECTRONIC CALIPER P/N:
